Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Mar, 1977, Volume 45, Issue 2

Characterization of Satisfactory Mechanisms for the Revelation of Preferences for Public Goods<427:COSMFT>2.0.CO;2-Q
p. 427-438

Jean-Jacques Laffont, Jerry Green

Social decision mechanisms that admit dominant strategies and result in Pareto optima are characterized by the class of mechanisms proposed by Groves. The concept of decision mechanisms is generalized and the characterization is shown to extend to these cases.

Log In To View Full Content

Journal News